MAUDE Adverse Event Report: HOLOGIC, INC. MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)

HOLOGIC, INC. MYOSURE REACH TISSUE REMOVAL DEVICE; HYSTEROSCOPE (AND ACCESSORIES)
Model Number 10-401FC
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
Item/handpiece would not work.Error message displayed on screen.Switched out handset.

Brand Name
MYOSURE REACH TISSUE REMOVAL DEVICE
Common Device Name
HYSTEROSCOPE (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC.
250 campus dr
marlborough MA 01752
MDR Report Key24579468
Report Number24579468
Device Sequence Number10326032
Product Code HIH
UDI-Device Identifier25420045504537
UDI-Public(01)25420045504537(17)280914(10)25J30RH
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/23/2026
Report Date (Section F) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10-401FC
Device Catalogue Number10-401FC
Device Lot Number25J30RH
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/12/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA01/23/2026